# SDR DALA2024091709106

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0555054) CORROSION ON LAV FITTING AT STA 947 LBL 45 WL 208. REMOVED AND REPLACED FITTING ON STA 947 LBL 45 WL 208 IAW B737-900 SRM 51-40-02-0G AND DWG# 147A5650 REV:A.
